# SDR FDEA201010043901

- Difficulty date: October 4, 2010
- Submitted: October 19, 2010
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727227
- Aircraft serial: 21493
- Aircraft time: 43,394 hours, 28,778 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 652163013
- Condition: Gouged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD FORE FLAP LE IS GOUGED AT WBL 237.  CUTOUT DAMAGED AREA DIM: 1 1/8" X 1 5/8" IAW B727 SRM 51-10-1 AND FABRICATED DOUBLER FROM 2024T3 .063 DIM: 5 3/8" X 4" IAW SRM 57-50-4 FIG 1 AND INSTALLED DOUBLER IAW SRM 51-30-2.
